MathSciNet Relay Station
MathSciNet bibliographic data
MR1557068 Contributed Item
Colin de Verdière, Yves; Spectre du laplacien et longueurs des géodésiques périodiques. II. (French) Compositio Math. 27 (1973), no. 2, 159–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement